A Riemann-Roch theorem for differentiable manifolds
Séminaire Bourbaki : années 1958/59 - 1959/60, exposés 169-204, Séminaire Bourbaki, no. 5 (1960), Talk no. 177, 21 p.
@incollection{SB_1958-1960__5__129_0,
     author = {Hirzebruch, Friedrich},
     title = {A {Riemann-Roch} theorem for differentiable manifolds},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1958/59 - 1959/60, expos\'es 169-204},
     series = {S\'eminaire Bourbaki},
     note = {talk:177},
     pages = {129--149},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {5},
     year = {1960},
     mrnumber = {1603462},
     zbl = {0129.15406},
     language = {en},
     url = {http://www.numdam.org/item/SB_1958-1960__5__129_0/}
}
TY  - CHAP
AU  - Hirzebruch, Friedrich
TI  - A Riemann-Roch theorem for differentiable manifolds
BT  - Séminaire Bourbaki : années 1958/59 - 1959/60, exposés 169-204
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:177
PY  - 1960
SP  - 129
EP  - 149
IS  - 5
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1958-1960__5__129_0/
LA  - en
ID  - SB_1958-1960__5__129_0
ER  - 
%0 Book Section
%A Hirzebruch, Friedrich
%T A Riemann-Roch theorem for differentiable manifolds
%B Séminaire Bourbaki : années 1958/59 - 1959/60, exposés 169-204
%A Collectif
%S Séminaire Bourbaki
%Z talk:177
%D 1960
%P 129-149
%N 5
%I Société mathématique de France
%U http://www.numdam.org/item/SB_1958-1960__5__129_0/
%G en
%F SB_1958-1960__5__129_0
Hirzebruch, Friedrich. A Riemann-Roch theorem for differentiable manifolds, in Séminaire Bourbaki : années 1958/59 - 1959/60, exposés 169-204, Séminaire Bourbaki, no. 5 (1960), Talk no. 177, 21 p. http://www.numdam.org/item/SB_1958-1960__5__129_0/

[1] Borel (A.) and Hirzebruch (F.). - Characteristic classes and homogeneous spaces, I., Amer. J. of Math., t. 80, 1958, p. 458-538 ; II. and III., à paraître. | MR | Zbl

[2] Borel (A.) et Serre (J.-P. ). - Le théorème de Riemann-Roch (d'après Grothendieck), Bull. Soc. math. France, t. 86, 1958 (sous presse). | Numdam | MR | Zbl

[3] Bott (Raoul). - The stable homotopy of the classical groups, Proc. Nat. Acad. Sc. U. S. A., t. 43, 1957, p. 933-935. | MR | Zbl

[4] Bott (Raoul). - The space of loops on a Lie group, Mich. math. J., t. 5, 1958, p. 35-61. | MR | Zbl

[5] Hirzebruch (Friedrich). - Neue topologische Methoden in der algebraischen Geometrie. - Berlin, Springer, 1956 (Ergebnisse der Mathematik ..., Neue Folge, Heft 9). | MR | Zbl

[6] Hirzebruch (Friedrich). - Komplexe Mannigfaltigkeiten, Proc. intern. Congress Math. [1958. Edinburgh], à paraître. | Zbl

[7] James (I.M.) and Whitehead (J.H.C.). - The homotopy theory of sphere bundles over spheres, I., Proc. London math. Soc., Series 3, t. 4, 1954, p. 196-218. | MR | Zbl

[8] Kervaire (Michel A.). - L'homotopie stable des groupes classiques d'après R. Bott, Applications, Séminaire Bourbaki, t. 11, 1958/59, exposé 172. | Numdam | Zbl

[9] Milnor (J.) and Kervaire (M.A.). - Bernoulli numbers, homotopy groups and a theorem of Rohlin, Proc. intern. Congress Math. [1958. Edinburgh], à paraître. | Zbl

[10] Puppe (D. ) . - Homotopiemengen und ihre induzierten Abbildungen, I., Math. Z., t. 69, 1958, p. 299-344. | MR | Zbl

[11] Thom (René). - Espaces fibrés en sphères et carrés de Steenrod, Ann. scient. Ec. Norm. Sup., t. 69, 1952, p. 109-182 (Thèse Sc. math. Paris. 1951). | Numdam | MR | Zbl